A survey: Hamiltonian cycles in Cayley graphs

David Witte, Joseph A Gallian

Research output: Contribution to journalArticlepeer-review

87 Scopus citations

Abstract

It has been conjectured there is a hamiltonian cycle in every Cayley graph. Interest in this and other closely related questions has grown in the past few years. We survey the results, techniques and open problems in the field.

Original languageEnglish (US)
Pages (from-to)293-304
Number of pages12
JournalDiscrete Mathematics
Volume51
Issue number3
DOIs
StatePublished - 1984

Bibliographical note

Funding Information:
Closing cot-t ments.T he authors welcome correspondenceo n the areasc overed in this survey. Many of the theoremsp resentedh ere were obtained in summer undergraduater esearch programs run by the a.uthors.T hese programs were funded by the NSF and the IJniversity of Minnesota. David Witte was also graduatef ellowshipsf rom the NSF and the Ro’bertR =M cCormick

Fingerprint Dive into the research topics of 'A survey: Hamiltonian cycles in Cayley graphs'. Together they form a unique fingerprint.

Cite this